# SDR FDEA202105031081

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 56,072 hours, 25,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 747892104
- Part serial: B1171
- Condition: Leaking
- Location: Mlg
- Part time: 12,721 hours, 7,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MOMENTS AFTER GEAR RETRACTION WE HAD AN INDICATION  OF A TOTAL LOSS OF GREEN HYDRAULIC FLUID. BOTH ECAM  HYDRAULIC PAGE AND ANALOG GAUGE SHOWED ZERO.  EMERGENCY DECLARED. MOCC AND GOC NOTIFIED. COMPLIED  WITH ECAM AND QRH FOR MANUAL GEAR EXTENSION. AFTER  GEAR WAS MANUALLY EXTENDED THE GREEN SYSTEM  QUANTITY CAME BACK UP INTO THE GREEN. AS WE WERE  BEING TOWED IN THE QUANTITY HAD DROPPED DOWN ALMOST  TO THE YELLOW ARC.     AMM: 27-88-15-04 A300.  R & R L/H NOTCH FLAP ACT.  RIG, OPS & LK CK S OK.   REMOVED AND REPLACED GREEN SYS ACCUMULATOR IAW AMM 29-11-56-04. OPS AND LEAK CHECK GOOD.  A/C OK FOR SERVICE.
